MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device component involved: model: csk-tc15 lot: m065 description: csk tc electrode, 15 cm.
 
Event or Problem Description
A report was received that an electrode had a wire come out.
 
Additional Manufacturer Narrative
Csk-tc15/lot l889: the complaint was confirmed.A visual inspection of both electrodes revealed that the shafts were bent due to external mechanical force.Both electrodes would also not register temperature during the functional test.X-ray inspection of the electrodes revealed that fractured wires in the shafts near the tips were causing an open thermocouple circuit.Csk-tc15/lot m678: the complaint was not confirmed.The electrode passed a visual inspection.However, the electrode would not register temperature during the functional test.X-ray inspection revealed that a fractured wire in the hub was causing an open thermocouple circuit.Csk-tc15/lot m039: the complaint was confirmed.A visual inspection of the electrode revealed that the shaft was bent.However, the electrode passed the functional test.
 
Event or Problem Description
A report was received that an electrode had a wire come out.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved: model: csk-tc15, lot: l889; description: csk tc electrode, 15 cm, total quantities: 2, model: csk-tc15, lot: m678; description: csk tc electrode, 15 cm, total quantities: 1, model: csk-tc15, lot: m039; description: csk tc electrode, 15 cm, total quantities: 1.
 
Event or Problem Description
A report was received that an electrode had a wire come out.

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7299763
Report Number3006630150-2018-00815
Device Sequence Number1067028
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberL889
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer05/29/2018
07/01/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date06/05/2018
07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1